Journal of Symplectic Geometry

Volume 13 (2015)

Number 1

Fukaya-Seidel category and gauge theory

Pages: 151 – 207

DOI: http://dx.doi.org/10.4310/JSG.2015.v13.n1.a5

Author

Andriy Haydys (Department of Mathematics, University of Bielefeld, Germany)

Abstract

A new construction of the Fukaya-Seidel category associated with a symplectic Lefschetz fibration is outlined. Applying this construction in an infinite dimensional case, a Fukaya-Seidel-type category is associated with a smooth three-manifold. In this case the construction is based on a five-dimensional gauge theory.

Full Text (PDF format)